Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 79, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 16, 2008, 2:30 AM EDT for Miami County, Wabash County, Indiana. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 2:30 AM EDT (06:30 UTC)
- Expired
- Jun 16, 2008, 3:30 AM EDT
- In force
- 60 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Miami County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 57 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:00 AM EDT | HAIL 1 | Roann, IN | |
| Jun 16, 3:10 AM EDT | HAIL 0.88 | Lagro, IN | ONE HALF MILE NORTH OF US 24 NORTH OF LAGRO. HAIL DAMAGED THE CORN. |
| Jun 16, 3:24 AM EDT | HAIL 0.7 | Lagro, IN | REPORTED BY EMA UNIT AT RT 24 AND 524 INT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.5 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 160630
SVRIWX
INC103-169-160730-
/O.NEW.KIWX.SV.W.0079.080616T0630Z-080616T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
230 AM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MIAMI COUNTY IN NORTH CENTRAL INDIANA
WABASH COUNTY IN NORTH CENTRAL INDIANA
* UNTIL 330 AM EDT
* AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
NEAR MACY...OR 6 MILES SOUTH OF ROCHESTER...AND MOVING SOUTHEAST AT
26 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
WABASH...
MACY...
DEEDSVILLE...
GILEAD AND DENVER...
CHILI...
STOCKDALE AND ROANN...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR PENNY SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4067 8578 4092 8617 4094 8617 4101 8617
4101 8615 4091 8564 4089 8564
TIME...MOT...LOC 0630Z 297DEG 23KT 4097 8616
$$1 follow-up statement
000
WWUS53 KIWX 160657
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
257 AM EDT MON JUN 16 2008
INC103-160707-
/O.CAN.KIWX.SV.W.0079.000000T0000Z-080616T0730Z/
MIAMI IN-
257 AM EDT MON JUN 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI COUNTY IS
CANCELLED...
AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4071 8576 4087 8595 4092 8595 4093 8595
4095 8595 4091 8564
TIME...MOT...LOC 0657Z 297DEG 23KT 4089 8589
$$
INC169-160730-
/O.CON.KIWX.SV.W.0079.000000T0000Z-080616T0730Z/
WABASH IN-
257 AM EDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR CENTRAL WABASH COUNTY...
AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR ROANN...OR ABOUT 9 MILES NORTHWEST OF WABASH...AND
MOVING SOUTHEAST AT 26 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
WABASH...
URBANA...
SPEICHERVILLE...
LAGRO AND SERVIA...
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4071 8576 4087 8595 4092 8595 4093 8595
4095 8595 4091 8564
TIME...MOT...LOC 0657Z 297DEG 23KT 4089 8589
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:12 AM EDT, 18 minutes earlier.
Area forecast discussion, Jun 16, 2:12 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 212 AM EDT MON JUN 16 2008 .AVIATION... COLD FRONT ON THE DOORSTEP OF THE FORECAST AREA EARLY THIS MORNING. WINDS WILL VEER TO THE WEST TODAY BEHIND THE FRONT WITH CLEARING CONDITIONS. STILL A SLIGHT CHANCE OF ISOLATED SHOWERS DEVELOPING BEFORE THROUGH DAWN AS THE FRONT PUSHES THROUGH BUT NOT SIGNIFICANT EN0UGH TO MENTION IN TAFS. VFR CONDITIONS PREVAILING ON MONDAY. && PREV DISCUSSION... /ISSUED 324 PM EDT SUN JUN 15 2008/ SHORT TERM... TONIGHT THROUGH MONDAY NGT... AIRMASS STILL RECOVERING FROM PASSAGE OF TSTM CLUSTER/OUTFLOW BOUNDARY THIS MORNING. SPC ANALYSIS INDICATES WK INSTABILITY WITH SBCAPES APCHG 1KJ/KG AND WK SBCIN REMAINING OVER THE CWA ATTM. WAA AND DIURNAL HEATING/MIXING SHOULD DESTABILIZE AIRMASS FURTHER LATE THIS AFTN...HWVR...NAM BUFKIT SOUNDINGS SUGGEST AIRMASS WILL REMAIN RATHER DRY WITH ONLY MODERATE INSTABILITY DVLPG. STRONG MID LEVEL FLOW...40-50KT SHEAR...INVERTED V SOUNDINGS AND RATHER LOW WBZ IMPLIES ANY STORMS WHICH DO DVLP COULD BECOME SVR WITH >3/4 DIAMETER HAIL AND WIND GUSTS >50KT. HWVR GIVEN LIMITED MOISTURE KEPT POPS IN SCT RANGE AND DROPPED TSTM POPS NW BEHIND THE FRONT LATE TONIGHT. STRONG CAA WL OVERSPREAD THE AREA TOMORROW AS UPR LOW OVER SE CANADA MOVES SOUTH INTO THE GRTLKS AND SFC HIGH BUILDS INTO THE MS VALLEY. THIS WILL RESULT IN DRY CONDITIONS WITH BELOW NORMAL TEMPS MON-MON NGT. LONG TERM... TUE-SUNDAY... SHRTWV STILL EXPECTED TO ROTATE AROUND THE UPPER LOW ACROSS THE GRTLKS TUE. GOING POPS RETAINED ACROSS NE WHERE BETTER MOISTURE WILL REMAIN. UPR LOW WILL SLOWLY FILL AND LIFT NE MID-LATE WEEK RESULTING IN A SLOW WARMING TREND. MODELS INDICATING WK SHRTWVS WILL TOP WRN RIDGE PSBLY BRINGING SOME SHOWERS/TSTMS BACK INTO THE AREA AROUND FRI AND SUNDAY. SGFNT TIMING DIFFERENCES REMAIN IN MODELS WITH BOTH SYSTEMS...FOR NOW JUST ADDED POPS FOR FRI AFTN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...TAYLOR LONG TERM...TAYLOR AVIATION...LUDINGTON
Hazardous weather outlook, Jun 15, 10:58 AM EDT, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1058 AM EDT SUN JUN 15 2008 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-161500- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-161500- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 1058 AM EDT SUN JUN 15 2008 /958 AM CDT SUN JUN 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. HIGH WAVES ASSOCIATED WITH THE THUNDERSTORMS WILL RESULT IN AN INCREASED RISK OF RIP CURRENTS AT THE LAKE MICHIGAN BEACHES THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND AGAIN ON TUESDAY ACROSS NORTHEAST AREAS. SEVERE WEATHER IS NOT EXPECTED...HOWEVER SMALL HAIL IS POSSIBLE WITH STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 15, 8:49 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
849 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG DECATUR 40.83N 84.93W
06/15/2008 ADAMS IN COUNTY OFFICIAL
POWER OUTAGES AND BRANCH REPORTED ON POWER LINE
&&
EVENT NUMBER 01539
SAWLocal storm report, Jun 15, 9:02 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
902 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG PORTLAND 40.43N 84.98W
06/15/2008 JAY IN COUNTY OFFICIAL
3 TREES DOWNED IN THE PORTLAND AREA
&&
EVENT NUMBER 01540
SAWLocal storm report, Jun 15, 9:04 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
904 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 2 N LIMA 40.77N 84.11W
06/15/2008 ALLEN OH LAW ENFORCEMENT
SEVERAL TREES DOWNED
&&
EVENT NUMBER 01541
SAWLocal storm report, Jun 15, 9:06 PM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
906 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG MARION 40.55N 85.67W
06/15/2008 GRANT IN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN THE MARION AREA
&&
EVENT NUMBER 01542
SAWLocal storm report, Jun 15, 9:17 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
917 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND DMG 6 E FAYETTE 41.67N 84.21W
06/15/2008 FULTON OH TRAINED SPOTTER
4 TO 5 FOOT DIAMETER TREES DOWNED
&&
EVENT NUMBER 01543
MCSLocal storm report, Jun 15, 9:41 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
941 PM EDT SUN JUN 15 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL LA PORTE 41.61N 86.71W
06/15/2008 M0.25 INCH LA PORTE IN TRAINED SPOTTER
0445 PM HAIL SOUTH BEND 41.68N 86.27W
06/15/2008 M1.00 INCH ST. JOSEPH IN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT THE SOUTH BEND COUNTRY
CLUB NEAR THE AIRPORT
0449 PM FUNNEL CLOUD 2 E MENDON 42.01N 85.42W
06/15/2008 ST. JOSEPH MI LAW ENFORCEMENT
0451 PM HAIL SOUTH BEND 41.68N 86.27W
06/15/2008 E1.00 INCH ST. JOSEPH IN TRAINED SPOTTER
0454 PM HAIL SOUTH BEND 41.68N 86.27W
06/15/2008 M1.00 INCH ST. JOSEPH IN TRAINED SPOTTER
NEAR THE INTERSECTION OF HIGHWAY 23 AND DOUGLAS RD
0458 PM HAIL 1 NE MISHAWAKA 41.68N 86.15W
06/15/2008 E1.75 INCH ST. JOSEPH IN PUBLIC
HAIL RANGED IN SIZE FROM QUARTER TO GOLFBALL
0502 PM HAIL OSCEOLA 41.67N 86.08W
06/15/2008 M0.70 INCH ST. JOSEPH IN TRAINED SPOTTER
0502 PM HAIL OSCEOLA 41.67N 86.08W
06/15/2008 M1.00 INCH ST. JOSEPH IN TRAINED SPOTTER
0503 PM HAIL 2 S GRANGER 41.71N 86.14W
06/15/2008 E1.25 INCH ST. JOSEPH IN AMATEUR RADIO
0506 PM HAIL SIMONTON LAKE 41.75N 85.97W
06/15/2008 E0.25 INCH ELKHART IN AMATEUR RADIO
0509 PM HAIL ELKHART 41.69N 85.97W
06/15/2008 E0.70 INCH ELKHART IN AMATEUR RADIO
0510 PM HAIL ELKHART 41.69N 85.97W
06/15/2008 M0.70 INCH ELKHART IN TRAINED SPOTTER
HAIL SIZE RANGED BETWEEN PEA AND DIME SIZE. ALSO 50 MPH
WIND GUSTS.
0511 PM HAIL ELKHART 41.69N 85.97W
06/15/2008 E0.25 INCH ELKHART IN TRAINED SPOTTER
0512 PM HAIL ELKHART 41.69N 85.97W
06/15/2008 E1.00 INCH ELKHART IN AMATEUR RADIO
NORTH SIDE OF TOWN
0512 PM HAIL 1 N ELKHART 41.70N 85.97W
06/15/2008 E1.00 INCH ELKHART IN AMATEUR RADIO
0512 PM HAIL 4 NW COLDWATER 41.98N 85.06W
06/15/2008 M0.75 INCH BRANCH MI EMERGENCY MNGR
0513 PM HAIL ELKHART 41.69N 85.97W
06/15/2008 M0.75 INCH ELKHART IN TRAINED SPOTTER
0513 PM HAIL ELKHART 41.69N 85.97W
06/15/2008 M0.70 INCH ELKHART IN TRAINED SPOTTER
NEAR THE INTERSECTION OF COUNTY ROAD 6 AND COUNTY ROAD
13
0516 PM HAIL MISHAWAKA 41.67N 86.17W
06/15/2008 E1.25 INCH ST. JOSEPH IN BROADCAST MEDIA
SILVER DOLLAR HAIL REPORTED BY SEVERAL CALLERS
0519 PM HAIL 3 SW WHITE PIGEON 41.77N 85.68W
06/15/2008 E0.25 INCH ST. JOSEPH MI AMATEUR RADIO
0526 PM HAIL COLON 41.96N 85.32W
06/15/2008 M0.75 INCH ST. JOSEPH MI TRAINED SPOTTER
0533 PM HAIL QUINCY 41.94N 84.88W
06/15/2008 E0.70 INCH BRANCH MI TRAINED SPOTTER
PEA TO DIME SIZE HAIL
0534 PM HAIL 5 W FAIRFAX 41.95N 85.46W
06/15/2008 E0.75 INCH ST. JOSEPH MI TRAINED SPOTTER
0544 PM HAIL 3 S ALLEN 41.91N 84.77W
06/15/2008 E0.50 INCH HILLSDALE MI EMERGENCY MNGR
QUARTER TO HALF INCH SIZE HAIL
0556 PM HAIL NAPPANEE 41.45N 85.98W
06/15/2008 M0.25 INCH ELKHART IN AMATEUR RADIO
0557 PM WALL CLOUD 1 N NORTH WEBSTER 41.34N 85.70W
06/15/2008 KOSCIUSKO IN NWS OFFICE
WALL CLOUD OBSERVED WEST OF THE OFFICE
0604 PM HAIL 1 N MILFORD 41.42N 85.85W
06/15/2008 E0.50 INCH KOSCIUSKO IN TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL FALLING NOW
0605 PM HAIL KEWANNA 41.02N 86.41W
06/15/2008 M1.00 INCH FULTON IN COUNTY OFFICIAL
NUMEROUS TREES AND POWER LINES DOWNED ACROSS SOUTHERN
FULTON COUNTY
0607 PM TSTM WND DMG WINAMAC 41.05N 86.60W
06/15/2008 PULASKI IN COUNTY OFFICIAL
POWER OUTAGES REPORTED
0609 PM TSTM WND DMG 1 W NORTH JUDSON 41.22N 86.80W
06/15/2008 STARKE IN TRAINED SPOTTER
MULTIPLE TREES AND LARGE LIMBS DOWN...LIGHTNING STRUCK
TREES AND CURRENTLY ON FIRE.
0612 PM TSTM WND DMG COLDWATER 41.94N 85.00W
06/15/2008 BRANCH MI EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN ACROSS
THE COUNTY
0615 PM HAIL 4 E LEESBURG 41.33N 85.77W
06/15/2008 E0.25 INCH KOSCIUSKO IN TRAINED SPOTTER
0615 PM TSTM WND DMG BUFFALO 40.88N 86.75W
06/15/2008 WHITE IN EMERGENCY MNGR
DAMAGE REPORTED TO SEVERAL TRAILER HOMES...ROOF RIPPED
OFF ONE TRAILER HOME.
0622 PM TSTM WND DMG WALDRON 41.72N 84.42W
06/15/2008 HILLSDALE MI LAW ENFORCEMENT
TREES AND POWER LINES DOWNED
0623 PM HAIL 4 E LEESBURG 41.33N 85.77W
06/15/2008 E0.75 INCH KOSCIUSKO IN TRAINED SPOTTER
0623 PM HAIL 1 N NORTH WEBSTER 41.34N 85.70W
06/15/2008 M0.88 INCH KOSCIUSKO IN NWS OFFICE
0623 PM TSTM WND DMG 1 NE NORTH WEBSTER 41.33N 85.69W
06/15/2008 KOSCIUSKO IN FIRE DEPT/RESCUE
TREE DOWN ONTO HOUSE AT 8250 E WESLEY LN
0626 PM HAIL 2 SW NORTH WEBSTER 41.31N 85.72W
06/15/2008 E0.70 INCH KOSCIUSKO IN TRAINED SPOTTER
0634 PM HAIL WARSAW 41.24N 85.85W
06/15/2008 E0.25 INCH KOSCIUSKO IN COUNTY OFFICIAL
BREMEN STATE POLICE POST RELAYED
0638 PM FUNNEL CLOUD BROOKSTON 40.60N 86.87W
06/15/2008 WHITE IN COUNTY OFFICIAL
LAFAYETTE STATE POLICE POST REPORTED ZERO VSBY ALONG
WITH HEAVY RAIN AND POSSIBLE FUNNEL CLOUDS
0639 PM TSTM WND DMG LOGANSPORT 40.75N 86.36W
06/15/2008 CASS IN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWNED ACROSS CASS
COUNTY INDIANA. ALSO 2 WINDOWS SHATTERED AT A HOME IN
LOGANSPORT.
0639 PM TSTM WND DMG 6 E FAYETTE 41.67N 84.21W
06/15/2008 FULTON OH TRAINED SPOTTER
4 TO 5 FOOT DIAMETER TREES DOWNED
0650 PM TSTM WND DMG LYONS 41.70N 84.07W
06/15/2008 FULTON OH COUNTY OFFICIAL
TREES DOWNED AND 12 POWER POLES SNAPPED OFF ON CR10
BETWEEN CR U AND HIGHWAY 120
0652 PM TSTM WND DMG AKRON 41.04N 86.02W
06/15/2008 FULTON IN TRAINED SPOTTER
LARGE LIMBS DOWN
0657 PM TSTM WND GST 2 SE MERRIAM 41.27N 85.40W
06/15/2008 E60 MPH WHITLEY IN AMATEUR RADIO
OBSERVERED AT 100 EAST AND US 33 BETWEEN CHURUBUSCO AND
MERRIAN
0657 PM TSTM WND DMG PERU 40.75N 86.07W
06/15/2008 MIAMI IN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN PERU
0705 PM TSTM WND DMG DEEDSVILLE 40.91N 86.10W
06/15/2008 MIAMI IN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN. BARN BLOWN DOWN
AND CARS MOVED BY WIND
0712 PM TSTM WND GST 5 W ROANOKE 40.96N 85.47W
06/15/2008 E60 MPH HUNTINGTON IN TRAINED SPOTTER
0722 PM TSTM WND GST 5 SW FORT WAYNE 41.02N 85.21W
06/15/2008 M62 MPH ALLEN IN ASOS
54 KNOT GUST AT FORT WAYNE INTERNATIONAL AIRPORT
0724 PM TSTM WND DMG NINE MILE 40.98N 85.22W
06/15/2008 ALLEN IN TRAINED SPOTTER
4 FOOT WIDTH OF CORN LAYING FLAT...LIMBS DOWN...YELLOW
COVER PORTION OF POWER LINE BLOWN OFF
0725 PM TSTM WND DMG SWAYZEE 40.51N 85.82W
06/15/2008 GRANT IN EMERGENCY MNGR
NUMEROUS TREES DOWN WITH ESTIMATED 60 TO 70 MPH WINDS.
0730 PM TSTM WND DMG 3 WSW FORT WAYNE 41.07N 85.19W
06/15/2008 ALLEN IN AMATEUR RADIO
TREE DOWN BLOCKING THE ROAD AT TAYLOR AND ARDMORE IN
FORT WAYNE
0735 PM TSTM WND DMG MARION 40.55N 85.67W
06/15/2008 GRANT IN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN THE MARION AREA
0738 PM TSTM WND DMG 5 W SWEETSER 40.57N 85.86W
06/15/2008 GRANT IN TRAINED SPOTTER
TREES AND POWER LINES DOWN
0745 PM TSTM WND DMG 1 NNW BUNKER HILL 40.68N 86.11W
06/15/2008 MIAMI IN EMERGENCY MNGR
LARGE TREE DOWN AS WELL AS POWER LINES...BLOCKING ROAD
0758 PM TSTM WND DMG DECATUR 40.83N 84.93W
06/15/2008 ADAMS IN COUNTY OFFICIAL
POWER OUTAGES AND BRANCH REPORTED ON POWER LINE
0819 PM TSTM WND DMG 1 N OHIO CITY 40.78N 84.62W
06/15/2008 VAN WERT OH COUNTY OFFICIAL
TREE DOWN ON STATE ROUTE 118
0828 PM TSTM WND DMG PORTLAND 40.43N 84.98W
06/15/2008 JAY IN COUNTY OFFICIAL
3 TREES DOWNED IN THE PORTLAND AREA
0855 PM TSTM WND DMG 2 N LIMA 40.77N 84.11W
06/15/2008 ALLEN OH LAW ENFORCEMENT
SEVERAL TREES DOWNED
&&
EVENT NUMBER 01486 01485 01487 01488 01489 01490 01492 01504 01491
01493 01494 01496 01495 01497 01498 01501 01499 01502 01500 01503
01505 01506 01507 01508 01509 01510 01511 01536 01537 01512 01513
01514 01528 01531 01515 01516 01533 01517 01518 01519 01532 01543
01535 01520 01521 01523 01524 01522 01525 01530 01526 01534 01542
01527 01529 01539 01538 01540 01541
MCSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:47 PM EDT | Special Marine Warning | IWX | 88 min | |
| Jun 16, 3:06 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 54 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.